# SDR 95ZZZX914

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97158
- Make and model: Cessna 402B
- Aircraft serial: 402B0544
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Cracked
- Location: Parking Brake
- Part time: 8,856 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE LINE CRACKED WHERE IT FASTENED TO THE PARKING BRAKE VALVE.  SUBMITTER SUGGESTS FATIGUE WAS THE CAUSE.
